# SDR SWAA2022060807988

- Difficulty date: May 14, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ASSY LOCATED BS540 AND LBL24.75 TO RBL45.5 AT PASSENGER CABIN (3 EA) 2022-283935 / [01] REPLACED SUPPORT BRACKET ASSY (3E/A) LOCATED BS540 AND LBL24.75 TO RBL 45.5 AT PASSENGER CABIN IAW SRM B737-700 51-40-02 AND SRM B737-700 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNED STEPS BELOW;[02] REPLACED SUPPORT BRACKET ASSY (3E/A) LOCATED BS540 AND LBL24.75 TO RBL 45.5 AT PASSENGER CABIN IAW SRM B737-700 51-40-02 AND SRM B737-700 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNED STEPS BELOW
